View
Publication Type
Journal Article
Author, Analytic
Dokuchaev, Nikolai G.; Savkin, Andrey V.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
A bounded risk strategy for a market with non-observable parameters
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Insurance: Mathematics and economics
Translated Title
n/a
Reprint Status
n/a
Date of Publication
2002
Volume ID
30
Issue ID
2
Page(s)
243-54
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
This paper investigates a problem of bounded risk portfolio selection for a multi-period market in the case when only historical prices are available, and all market parameters are not observable. We present a strategy which bounds risk closely to a risk-free investment and guarantees at the same time a positive average gain for any non-risk-neutral probability measure.....
read more